Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 10, 2008, 4:25 PM CDT for Chautauqua County, Montgomery County, Kansas. It was in force for 25 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2008, 4:25 PM CDT (21:25 UTC)
- Expired
- May 10, 2008, 4:50 PM CDT
- In force
- 25 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Chautauqua County, KS, Montgomery County, KS
The radar
The Tulsa radar (KINX), 113 km from the middle of the area, began a volume at 21:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:25 PM CDT | HAIL 1.75 | Sedan, KS | |
| May 10, 4:30 PM CDT | HAIL 1.25 | 3 E Sedan, KS | |
| May 10, 4:30 PM CDT | HAIL 1.75 | Sedan, KS | QUARTER AND GOLFBALL SIZED HAIL REPORTED BY KAKE TV STORM CHASER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 10, 11:29 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 9.4 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 161 J/kg
- Mixed-layer CIN
- -607 J/kg
- Mixed-layer LCL
- 1021 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 804 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 102125
SVRICT
KSC019-125-102215-
/O.NEW.KICT.SV.W.0101.080510T2125Z-080510T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT SAT MAY 10 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS.
EASTERN CHAUTAUQUA COUNTY IN SOUTHEAST KANSAS.
* UNTIL 515 PM CDT.
* AT 420 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE
HAIL UP TO BASEBALL SIZE...AND DAMAGING WINDS OF 60 TO 75 MPH.
THIS STORM WAS LOCATED 9 MILES NORTHWEST OF CHAUTAUQUA...OR NEAR
SEDAN...AND MOVING EAST AT 43 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
BOLTON...CANEY...CHAUTAUQUA...COFFEYVILLE...COFFEYVILLE AIRPORT...
DEARING...HALE...HAVANA...INDEPENDENCE AIRPORT...INDEPENDENCE...
LIBERTY...NIOTAZE...PERU...TYRO.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
THIS STORM HAS PRODUCED TENNIS BALL SIZE HAIL
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
LAT...LON 3699 9618 3729 9618 3729 9596 3724 9596
3724 9551 3699 9552
TIME...MOT...LOC 2125Z 267DEG 38KT 3713 9620
$$
DARMOFAL3 follow-up statements
000
WWUS53 KICT 102138
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
438 PM CDT SAT MAY 10 2008
KSC019-125-102215-
/O.CON.KICT.SV.W.0101.000000T0000Z-080510T2215Z/
CHAUTAUQUA KS-MONTGOMERY KS-
438 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MONTGOMERY AND EASTERN CHAUTAUQUA COUNTIES UNTIL 515 PM CDT...
AT 433 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE HAIL UP TO BASEBALL
SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
PERU...OR NEAR SEDAN...MOVING EAST AT 44 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR HAVANA BY 445 PM CDT.
6 MILES SOUTH OF INDEPENDENCE BY 500 PM CDT.
NEAR LIBERTY BY 510 PM CDT.
THE TOWNS OF NIOTAZE...BOLTON...INDEPENDENCE AIRPORT AND COFFEYVILLE
AIRPORT ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3699 9618 3729 9618 3729 9596 3724 9596
3724 9551 3699 9552
TIME...MOT...LOC 2138Z 267DEG 38KT 3714 9603
$$
SCHRECK000
WWUS53 KICT 102141
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
441 PM CDT SAT MAY 10 2008
KSC019-125-102215-
/O.CON.KICT.SV.W.0101.000000T0000Z-080510T2215Z/
CHAUTAUQUA KS-MONTGOMERY KS-
441 PM CDT SAT MAY 10 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MONTGOMERY AND EASTERN CHAUTAUQUA COUNTIES UNTIL 515 PM CDT...
AT 438 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL UP TO GOLF BALL
SIZE...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
NIOTAZE...OR 9 MILES EAST OF SEDAN...MOVING EAST AT 44 MPH.
THE SEVERE THUNDERSTORM WILL BE...
5 MILES SOUTH OF INDEPENDENCE BY 500 PM CDT.
NEAR LIBERTY BY 510 PM CDT.
THE TOWNS OF NIOTAZE...BOLTON...INDEPENDENCE AIRPORT AND COFFEYVILLE
AIRPORT ARE ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING DAMAGING WINDS OR LARGE HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3699 9608 3729 9609 3729 9596 3724 9596
3724 9551 3719 9551 3718 9552 3699 9552
TIME...MOT...LOC 2141Z 267DEG 38KT 3714 9599
$$
SCHRECK000
WWUS53 KICT 102150
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 PM CDT SAT MAY 10 2008
KSC019-125-102200-
/O.CAN.KICT.SV.W.0101.000000T0000Z-080510T2215Z/
CHAUTAUQUA KS-MONTGOMERY KS-
450 PM CDT SAT MAY 10 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MONTGOMERY AND
EASTERN CHAUTAUQUA COUNTIES HAS BEEN CANCELLED...
AT 447 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SATURDAY EVENING
FOR SOUTHEASTERN KANSAS.
LAT...LON 3699 9608 3729 9609 3729 9596 3724 9596
3724 9551 3719 9551 3718 9552 3699 9552
TIME...MOT...LOC 2150Z 267DEG 38KT 3714 9587
$$
DARMOFALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 2:27 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, May 10, 2:27 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 227 PM CDT SAT MAY 10 2008 .DISCUSSION... MAIN FORECAST CONCERNS ARE STRONG WINDS TONIGHT AND OUR NEXT PRECIPITATION CHANCE ON TUESDAY. TONIGHT: CONVECTION IS ONGOING ACROSS SOUTHEAST KANSAS THIS AFTERNOON...WHILE THE COLD FRONT IS JUST MOVING INTO CENTRAL KANSAS AT 18Z. THE CONVECTION IS EXPECTED TO BE EAST OF THE FORECAST AREA BY ABOUT 00Z THIS EVENING...AND SKIES ARE GOING TO CLEAR FAIRLY QUICKLY AFTER MIDNIGHT. TEMPERATURES TONIGHT WILL BE QUITE CHILLY ACROSS CENTRAL KANSAS AS OVERNIGHT LOWS WILL BE IN THE MIDDLE 30S. FURTHER SOUTHEAST WILL BE WARMER...WITH LOWS IN THE LOW TO MIDDLE 40S. WINDS ARE GOING TO BE QUITE STRONG BEHIND THE FRONT TONIGHT ACROSS MUCH OF THE AREA. WE WILL BE ADDING SOME COUNTIES TO THE EAST OF THE CURRENT WIND ADVISORY AND KEEP THAT PORTION OF THE ADVISORY GOING UNTIL 12Z BEFORE THE WINDS WEAKEN. THE WINDS MAY WEAKEN A BIT EARLIER THAN THAT...BUT 12Z LOOKS LIKE THE BEST CHOICE RIGHT NOW. SUNDAY-MONDAY: SUNDAYS TEMPERATURES ARE GOING TO BE BELOW NORMAL WITH NORTHERLY WINDS GRADUALLY BECOMING WEAKER THROUGHOUT THE DAY. SURFACE HIGH PRESSURE WILL BUILD IN AND MAKE FOR A SUNNY DAY ACROSS THE FORECAST AREA. MONDAY WILL BE QUITE A BIT WARMER (MAYBE 10 DEGREES WARMER OR SO) AS WINDS SHIFT TO THE SOUTH AGAIN AHEAD OF THE NEXT SYSTEM. STILL LOOKS LIKE A FAIRLY SUNNY DAY...BUT A BIT BREEZY WITH THE SOUTHERLY WINDS. TUESDAY-FRIDAY: TUESDAY IS GOING TO BE A TRANSITION DAY IN THE UPPER PATTERN FROM ZONAL TO MUCH MORE AMPLIFIED. A SURFACE FRONT WILL COME THROUGH DURING THE DAY TUESDAY AND THUNDERSTORMS WILL LIKELY DEVELOP NEAR THE FRONT. THE MAIN FORCING IS OFF TO THE EAST BY 06Z FRIDAY...SO WE REMOVED PRECIPITATION CHANCES AFTER 06Z FRIDAY. HIGH PRESSURE BUILDS IN FOR WEDNESDAY AT THE SURFACE...AND SHOULD KEEP THINGS DRY UNTIL FRIDAY. WITH NORTHWEST FLOW ALOFT...IT WILL BE DIFFICULT TO HAVE MUCH CONFIDENCE IN THE PRECIPITATION FORECAST FOR THE MIDDLE TO END OF THE WEEK. HOWEVER...CONFIDENCE IS HIGH THAT TEMPERATURES WILL BE SLIGHTLY BELOW NORMAL DURING THIS TIME AND THE MAIN MOISTURE WILL BE PUSHED SOUTH OF THE AREA SO NO MAJOR STORMS ARE ON THE HORIZON. SCHRECK && .AVIATION... INITIAL CONCERN IS TIMING OF THUNDERSTORMS...WITH DEVELOPMENT POSSIBLE IN THE VICINITY OF KICT NR ONSET OF FORECAST AND LIKELY ONGOING IN SOUTHEAST KS IN THE VICINITY OF KCNU. FRONT WILL BE NEAR KRSL AT 18Z ...AND RAPIDLY MOVE ACROSS ENTIRE AREA BY 0000 UTC. VERY GUSTY WINDS ANTICIPATED BEHIND FRONT WITH G30-40KT LIKELY AT MOST SITES. SOME VFR WRAP AROUND CLOUDS THIS EVENING WITH FEW IF ANY CLOUDS BY SUN MORNING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 42 66 46 77 / 10 0 0 0 HUTCHINSON 40 66 46 78 / 10 0 0 10 NEWTON 41 66 45 77 / 10 0 0 0 ELDORADO 42 65 45 77 / 10 0 0 0 WINFIELD-KWLD 43 66 46 77 / 10 0 0 0 RUSSELL 37 67 45 81 / 10 0 0 10 GREAT BEND 37 68 46 82 / 10 0 0 10 SALINA 39 65 46 77 / 10 0 0 10 MCPHERSON 40 66 45 78 / 10 0 0 10 COFFEYVILLE 45 64 43 76 / 30 0 0 0 CHANUTE 44 62 43 75 / 30 0 0 0 IOLA 44 62 43 75 / 30 0 0 0 PARSONS-KPPF 44 64 43 76 / 30 0 0 0 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM CDT SUNDAY FOR KSZ052-068-083-092. WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT SUNDAY FOR KSZ053-069-070-093-094-098. WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR KSZ032-033-047-048-050- 067. WIND ADVISORY UNTIL 4 AM CDT SUNDAY FOR KSZ049-051-082-091. &&
Hazardous weather outlook, May 10, 3:37 PM CDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 337 PM CDT SAT MAY 10 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 337 PM CDT SAT MAY 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL CONTINUE THIS AFTERNOON IN THE VICINITY OF I-35 AND THEN MOVE ACROSS SOUTHEAST KANSAS BEFORE SUNSET. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THE SEVERE STORMS...AND ISOLATED TORNADOES ARE POSSIBLE. SEVERE WEATHER IS MOST LIKELY EAST OF A LINE FROM IOLA TO SEDAN. A WIND ADVISORY IS IN AFFECT FOR CENTRAL AND SOUTH CENTRAL KANSAS...AS WELL AS PORTIONS OF SOUTHEAST KANSAS. STRONG NORTHWEST WINDS WILL INCREASE BEHIND THE COLD FRONT. PLEASE SEE LATEST WIND ADVISORY FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY GUSTY SOUTH WINDS WILL AFFECT CENTRAL KANSAS FOR MONDAY AFTERNOON...AND A WIND ADVISORY COULD BE REQUIRED FOR THIS PERIOD. A SECOND STORM SYSTEM WILL MOVE OUT INTO THE CENTRAL PLAINS ON TUESDAY AND BRING CHANCES OF THUNDERSTORMS TO THE REGION AGAIN. THERE IS A CHANCE FOR A FEW STRONG OR SEVERE STORMS ACROSS MAINLY SOUTHEASTERN KANSAS...PLEASE CHECK LATER OUTLOOKS FOR UPDATED INFORMATION. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS LIKELY UNTIL SUNSET TONIGHT...MAINLY EAST OF I-35. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP CJ/HOWERTON/SCHRECK
In the hours before
Local storm report, May 10, 4:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
411 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0356 PM HAIL 3 E MOLINE 37.36N 96.25W
05/10/2008 E1.75 INCH ELK KS STORM CHASER
&&
CDBLocal storm report, May 10, 4:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
416 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 4 NE ELK CITY 37.33N 95.86W
05/10/2008 E1.75 INCH MONTGOMERY KS TRAINED SPOTTER
&&
RBLLocal storm report, May 10, 4:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
419 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0416 PM HAIL 5 NW INDEPENDENCE 37.28N 95.78W
05/10/2008 E1.75 INCH MONTGOMERY KS TRAINED SPOTTER
REPORTED NEAR ELK CITY LAKE.
&&
CDBLocal storm report, May 10, 4:23 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
423 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL SYCAMORE 37.33N 95.72W
05/10/2008 M2.50 INCH MONTGOMERY KS TRAINED SPOTTER
TENNIS BALL SIZED HAIL IN SYCAMORE
&&
JMBLocal storm report, May 10, 4:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
424 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL SYCAMORE 37.33N 95.72W
05/10/2008 M2.50 INCH MONTGOMERY KS LAW ENFORCEMENT
2.5 INCH HAIL NORTH OF INDEPENDENCE NEAR SYCAMORE
&&
JMBLocal storm report, May 10, 4:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
425 PM CDT SAT MAY 10 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0423 PM HAIL 1 W SEDAN 37.13N 96.20W
05/10/2008 E2.50 INCH CHAUTAUQUA KS LAW ENFORCEMENT
&&
CDBThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 2:54 AM CDT | Wind Advisory | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 24 hr |
| May 10, 3:11 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 49 min |
| May 10, 3:39 PM CDT | Severe Thunderstorm Warning | ICT | Elk | 36 min |
| May 10, 3:47 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 46 min |
| May 10, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson, Woodson | 45 min |
| May 10, 4:21 PM CDT | Severe Thunderstorm Warning | ICT | Neosho | 54 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 59 min |
| May 10, 5:09 PM CDT | Tornado Warning | ICT | Labette | 21 min |
| May 10, 5:19 PM CDT | Tornado Warning | ICT | Labette | 11 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.